# SDR 9902609750

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Condition: Corroded
- Location: Fs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FLOORBEAM DAMAGE DUE TO CORRROSION.  REPAIRED PER EA 97-164483.
